# SDR UALA2012102206039

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,152 hours, 17,078 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE RIGHT WING SLAT OUTBOARD OF NR 2 ENGINE.  ACCOMPLISHED ECRA 5743-01 130 PERFORMED INTRIM REPAIR WITH FAST WELD AND TAPE ACCOMPLISHED HIGH FREQ EDDY CURRENT.  ACCOMPLISHED INSPECTION, FOUND OK.
